# SDR AALA20100615TUL01

- Difficulty date: June 14, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 49,346 hours, 7,942 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

KEF - INFLIGHT ORD-BRU.  CREW REPORTED FORWARD EQUIPMENT COOLING FAN EICAS MESSAGE ALONG WITH SMOKE ODOR IN COCKPIT.  EMERGENCY DECLARED LANDED WITHOUT INCIDENT.  REPLACED FORWARD EQUIPMENT EXHAUST FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
